# SDR 2010FA0000826

- Difficulty date: July 25, 2010
- Submitted: August 13, 2010
- Operation: General aviation
- Aircraft: N914BB
- Make and model: Amtr PULSARSERIE3
- Aircraft serial: P9802550
- Engine: Rotax ROTAX914
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: 956580
- Condition: Damaged
- Location: Oil Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BENT SOCKET ASSY THAT CONNECTS THE OIL SUMP TO THE ENGINE OIL SYSTEM HAD VIBRATED LOOSE RESULTING IN AIR GETTING DRAWN INTO THE OIL SYS.  RUN UP OF AIRPLANE PRIOR TO DEPARTURE DID NOT  DISPLAY ANY ANOMALIES IN THE OIL PRESSURE.  TAKEOFF COMMENCED.  AT APPROX 300` IN THE AIR THE ENGINE LOST POWER.  DECLARED AN EMERGENCY AND LANDED ON RUNWAY 32.  PERSONAL RECOMMENDATIONS TO PREVENT THIS OCCURRENCE FROM HAPPENING IN THE FUTURE WOULD BE TO FASTEN A HOSE CLAMP ON TOP OF THE CONNECTOR NUT THEN USE THE CLAMP TO SAFETY WIRE THE NUT TO PREVENT THIS FITTING FROM COMING LOOSE.
